Starting to get pink

lanie940
lanie940 Member Posts: 490
edited March 2014 in Breast Cancer #1
I had my 7th RAD treatment this morning. I noticed just this afternoon that I'm starting to get a little pink under my right breast on my left side looking down to my chest. I haven't been feeling all that great, feeling kinda funky on my stomach, my IBS had been acting up over the weekend,I have very little appetite. I told my Radiologist and he feels it's still from my hernia surgery that I'm feeling funky since I have had a lot on my plate lately,and still having discomfort from it.

Comments

  • roseann4
    roseann4 Member Posts: 992 Member
    They underestimate the side effects.
    I had terrible heart burn during my rads and they said it couldn't be from the treatments. However, I never had heartburn before and haven't had it again since the treatments stop. They just don't believe that it has an effect on our whole body, but it does!
    The worst area of burning for me was under my breast along the bra line. Be sure to wear a soft bra and no bra when you can. Keep it well lubed, too.

    It will be over before you know it.

    Roseann
  • CypressCynthia
    CypressCynthia Member Posts: 4,014 Member
    I had radiation in 1987 on
    I had radiation in 1987 on my left side with few ill effects--just a sunburn. I recently finished radiation on my right side (metastasis to right ribs) and also felt queasy and tired. My radiologist said that it was because he had to "clip my liver." Your liver is on the right side just below your ribs; part of the liver is right up under the lower ribs. Can't say if this is your case, but I thought I'd mention it.
  • mimivac
    mimivac Member Posts: 2,143
    Deleted post again!
    So frustrating. Anyway, feel better, Lanie. Hope all your symptoms go away soon.
  • meena1
    meena1 Member Posts: 1,003
    Pink
    Hi Lanie, i haven't talked to you for awhile, so sorry you are not feeling well. I was sick to my stomach also, and i also have IBS which i acquired during chemo. They told me it was not from the radiation, so it is wierd that you feel the same way I did. Get some rest and drink water. Remember to put the creme on . Take care lanie,
  • Wolfi
    Wolfi Member Posts: 425
    Stomach
    I'm almost done with rads but have noticed in the past week my stomach just doesn't feel right. I don't get sick or anything but just don't feel right and radiation is the only new thing that I've had lately. I was at my oncologist's office today and read a pamphlet about radiation that said sometimes stomach and eating problems can happen during radiation. I'm not sure if it meant radiation to areas by the stomach or any radiation.

    Good luck with the rest of your treatments!
  • seof
    seof Member Posts: 819 Member
    not surprising
    I did not have those problems with radiation, just sunburn, but all of our body systems are connected, and almost anything seems to have the potential of affecting the digestive tract. I am not at all surprised that some people do have that kind of side effect.

    Take care, seof